# SDR FDEA201308131865

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 46,775 hours, 21,001 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL340, CAPT'S WINDSCREEN CRACKED. ARCING NOTED TOP RT CORNER AFTER CRACKING. COMPLIED WITH QRH, PROCEED TO DESTINATION IAW GOC GUIDANCE.   ENTERED IN ERROR, PREVIOUSLY REPORTED ON 13-1864. THIS DUPLICATE OCCURED AFTER A DOUBLE CLICK OF MOUSE ON SUBMIT FOR REVIEW.
